Said Beloul, Heddi Kaddouri

DOI Number
First page
Last page


The aim of this paper is to prove common fixed point theorems for multivalued contraction of Wordowski type, by using the concept of subsequential continuity in the setting of set valued context contractions with compatibility. We have also given an example and an application to integral inclusions of Fredholm type to support our results.


Subsequentially continuous; delta-compatible; F-contraction; Hardy Rogers contraction; integral inclusion.

Full Text:



O. Acar and I. Altun, A fixed point theorem for multivalued mappings with δ-distance, Abstr. Appl. Anal. 2014, 5 (2014).

O. Acar,A Fixed Point Theorem for multivalued almost F δ -contraction, Results in mathematics, 72 (3) (2017), 1545-1553.

S. Beloul, Common Fixed Point Theorem for strongly tangential and weakly Compatible mappings satisfying implicit relations, Thai.J. Math, 15 (2), (2017), 349-358.

S. Beloul and A. Tomar, A coincidence and common fixed point theorem for subsequentially continuous hybrid pairs of maps satisfying an implicit relation, Math. Morav-

ica. 21 (2) (2017), 15-25.

H. Bouhadjera and C. Godet. Thobie,Common fixed point theorems for pairs of subcompatible maps, arXiv:0906.3159v1 [math.FA].(2009).

L. B. ´ Ciri´ c, Generalization of Banach’s Contraction Principle, Proc. the Amer. Math. Soc., 45, (1974), 267-273.

M. Cosentino and P. Vetro, Fixed point results for F-contractive mappings of Hardy-Rogers-type, Filomat 28 (4) (2014), 715-722.

B. Fisher, Fixed points for set-valued mappings on metric spaces, Bulletin: Malaysian Mathematical Society, 2 (4) (1981), 95-99.

G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull. 16 (1973), 201-206.

Liu. Li-Shan, Common fixed points of a pair of single valued mappings and a pair of setvalued mappings, Qufu Shifan Daxue Xuebao Ziran Kexue Ban. 18 (1992), 6-10.

G. Minak, A. Helvac and I. Altun, Ciric type generalized F- contractions on complete metric spaces and fixed point results, Filomat 28(6) (2014), 1143-1151.

S. B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475-488.

R. P. Pant, A common fixed point theorem under a new condition, Indian J. Pure Appl. Math. 30(2) (1999), 147-152.

S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. Beograd 32(46) (1982), 149–153.

S. L. Singh and S. N. Mishra, Coincidence and fixed points of reciprocally continuous and compatible hybrid maps, Internat. J. Math. Math. Sci. 10 (2002), 627-635.

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012:94 (2012).

D. Wardowskiand N. Van Dung, Fixed points of F-weak contractions on complete metric spaces, Demons. Math., 47(1) (2014), 146-155.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)